Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SYSTEME HAMILTONIEN")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3098

  • Page / 124
Export

Selection :

  • and

NORMAL FORMS FOR HAMILTONIAN SYSTEMS.MEYER KR.1974; CELEST. MECH.; NETHERL.; DA. 1974; VOL. 9; NO 4; PP. 517-522; BIBL. 4 REF.Article

GENERALIZED IMPLICIT FUNCTION THEOREMS WITH APPLICATIONS TO SOME SMALL DIVISOR PROBLEMS. I.ZEHNDER E.1975; COMMUNIC. PURE APPL. MATH.; U.S.A.; DA. 1975; VOL. 28; NO 1; PP. 91-140; BIBL. 27 REF.Article

NUMERICAL COMPUTATIONS ON THE CONSTANTS OF MOTION OF A HAMILTONIAN SYSTEM.CASARTELLI M; CASATI G; GALGANI L et al.1975; LETTERE NUOVO CIMENTO; ITAL.; DA. 1975; VOL. 13; NO 14; PP. 522-524; BIBL. 10 REF.Article

PROOF OF DIRAC'S CONJECTURE CONCERNING THE GENERATORS OF SURFACES OF PHYSICAL EQUIVALENT POINTSAPPLEBY DM.1982; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1982; VOL. 5; NO 4; PP. 1191-1200; BIBL. 1 REF.Article

NEARLY HAMILTONIAN-SYSTEMS IN TWO DEGREES OF FREEDOM.MURDOCK J.1975; INTERNATION. J. NON-LINEAR MECH.; G.B.; DA. 1975; VOL. 10; NO 6; PP. 259-270; ABS. FR. ALLEM.; BIBL. 10 REF.Article

RESONANCE CAPTURE IN CERTAIN NEARLY HAMILTONIAN SYSTEMS.MURDOCK JA.1975; J. DIFFER. EQUATIONS; U.S.A.; DA. 1975; VOL. 17; NO 2; PP. 361-374; BIBL. 9 REF.Article

L'INSTABILITE DE QUELQUES SYSTEMES CANONIQUES DANS LE CAS DE LA RESONANCE PRINCIPALEMERMAN GA.1975; BJULL. INST. TEOR. ASTR.; S.S.S.R.; DA. 1975; VOL. 14; NO 1; PP. 37-44; ABS. FR.; BIBL. 2 REF.Article

PERTURBED LINEAR HAMILTONIAN SYSTEMS WITH PERIODIC COEFFICIENTSHOWE A.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 43; NO 1; PP. 31-45; BIBL. 9 REF.Serial Issue

RELAXING PROPERTIES OF HAMILTONIEN SYSTEMS.SPOHN H.1975; REP. MATH. PHYS.; POLAND; DA. 1975; VOL. 8; NO 3; PP. 363-371; BIBL. 13 REF.Article

REMARK ON INTEGRABLE HAMILTONIAN SYSTEMSRUESSMANN H.1980; CELEST. MECH.; NLD; DA. 1980; VOL. 21; NO 1; PP. 121-125; BIBL. 2 REF.Conference Paper

HOMOCLINIC ORBITS IN HAMILTONIAN SYSTEMS.DEVANEY RL.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 21; NO 2; PP. 431-438; BIBL. 10 REF.Article

VARIATIONAL PRINCIPLE FOR T-DEPENDENT CLASSICAL HAMILTONIAN SYSTEMS.BUCH LH; DENMAN HH.1976; PHYS. LETTERS, A; NETHERL.; DA. 1976; VOL. 55; NO 6; PP. 325-326; BIBL. 5 REF.Article

MODERN DYNAMICAL SYSTEMS THEORY.MARKUS L.1974; INTERNATION. ASTR. UN., SYMP.; NETHERL.; DA. 1974; NO 62; PP. 11-18; BIBL. 5 REF.; (STAB. SOL. SYST. AND SMALL STELLAR SYST. COPERNICUS SYMP. I; WARSAW; 1973)Conference Paper

SUL CONFRONTO TRA DIVERSI METODI DI COSTRUZIONE DI INTEGRALI FORMALI DEL MOTO PER UN SISTEMA HAMILTONIANO IN PROSSIMITA DELL' EQUILIBRIO. = COMPARAISON DE DIVERSES METHODES DE CONSTRUCTION D'INTEGRALES FORMELLES DU MOUVEMENT POUR UN SYSTEME HAMILTONIEN PROCHE DE L'EQUILIBRECAROTTA MC; LO VECCHIO G; MEZZETTI F et al.1974; ANN. UNIV. FERRARA, 14; ITAL.; DA. 1974; VOL. 1; NO 14; PP. 205-212; ABS. ANGL.; BIBL. 9 REF.Article

HAMILTONIAN POINCARE INVARIANT SYSTEMSBEL L.1973; ANN. INST. HENRI POINCARE, A; FR.; DA. 1973; VOL. 18; NO 1; PP. 57-75; BIBL. 17 REF.Serial Issue

ON THE STABILITY OF SMALL QUASIPERIODIC MOTIONS IN THE HAMILTONIAN SYSTEMSSOKOLSKY AG.1978; CELEST. MECH.; NLD; DA. 1978; VOL. 17; NO 4; PP. 373-394; ABS. RUS; BIBL. 42 REF.Article

AN ACCELERATED ELIMINATION TECHNIQUE FOR THE SOLUTION OF PERTURBED HAMILTONIAN SYSTEMS.HOWLAND RA JR.1977; CELEST. MECH.; NETHERL.; DA. 1977; VOL. 15; NO 3; PP. 327-352; BIBL. 20 REF.Article

PATHOLOGY IN DYNAMICAL SYSTEMS. I. GENERAL THEORYCHURCHILL RC; ROD DL.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 21; NO 1; PP. 39-65; BIBL. 15 REF.Article

HAMILTONIAN SYSTEMS OF RELATIVISTIC PARTICLES.DROZ VINCENT P.1975; REP. MATH. PHYS.; POLAND; DA. 1975; VOL. 8; NO 1; PP. 79-101; BIBL. 28 REF.Article

A THEOREM ON THE ADIABATIC SCALING OF CLASSICAL ORBITS.WITTEN TA JR.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 2; PP. 263-267; BIBL. 12 REF.Article

DYNAMICAL SYMMETRIES II.NONO T; MIMURA F.1976; BULL. KYUSHU INST. TECHNOL., MATH. NAT. SCI.; JAP.; DA. 1976; NO 23; PP. 17-30; BIBL. 6 REF.Article

INTEGRABLE HAMILTONIAN SYSTEMS AND INTERACTIONS THROUGH QUADRATIC CONSTRAINTS.POHLMEYER K.1976; COMMUNIC. MATH. PHYS.; GERM.; DA. 1976; VOL. 46; NO 3; PP. 207-221; BIBL. 9 REF.Article

PATHOLOGY IN DYNAMICAL SYSTEMS II. APPLICATIONS.CHURCHILL RC; ROD DL.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 21; NO 1; PP. 66-112; BIBL. 14 REF.Article

A THEOREM BY A. WEINSTEIN AND BIFURCATION THEORY.MOSER J.1976; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. PURE, RAPP.; BELG.; DA. 1976; NO 61; PP. 1-16; BIBL. 9 REF.Serial Issue

THE AVERAGED HAMILTONIAN OF A TIME-INDEPENDENT NEARLY MULTIPLE-PERIODIC SYSTEM.SEDLACEK Z.1975; J. PHYS. A; G.B.; DA. 1975; VOL. 8; NO 9; PP. 1384-1389; BIBL. 14 REF.Article

  • Page / 124